MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502220
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath device was used during a procedure performed on an unknown date.During the procedure, the navigator hd breaks while inside the patient.There were no patient complications reported as a result of this event.Note: the customer provided two photos; one showed the navigator sheath (split into two) and the dilator inside a red plastic bag.Another showed the device's original pouch.It was observed that the inner wire was stretched out and the sheath had bending marks.
 
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2022 based on the date the manufacturer became aware of the event.Health professional was approximated to yes as the initial reporter name and occupation are unknown, but the event was reported to have occurred at a health care facility.(b)(4).The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.(b)(4).
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 07/01/2022 based on the date the manufacturer became aware of the event.Block h6: medical device code a0414 captures the reportable event of sheath torn.Block h10: the complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Evaluation conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Additional information: block b5 (procedure outcome), block e1 (initial reporter's name and title), block e3 (initial reporter's occupation).
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath device was used during a procedure performed on an unknown date.During the procedure, the navigator hd breaks while inside the patient.There were no patient complications reported as a result of this event.Additional information received on july 15, 2022 stated that there were no further complications with the procedure as an outcome of the broken device.Additionally, the procedure was successfully completed after using a new navigator hd device.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15051082
Report Number3005099803-2022-03806
Device Sequence Number5515236
Product Code FED
UDI-Device Identifier08714729837978
UDI-Public08714729837978
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2024
Device Model NumberM0062502220
Device Catalogue Number250-222
Device Lot Number0029351381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown